# SDR 2001UALA00745

- Difficulty date: May 16, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N944UA
- Make and model: Boeing 737522
- Aircraft serial: 26683
- Aircraft time: 25,375 hours, 15,924 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE 30 INCHES AFT OF LT REAR ENTRY DOOR.  TRIMMED OUT DAMAGE.  INSTALLED DOUBLER REPAIR.  MAJOR REPAIR ACCOMPLISHED.
